Ignator as said may not cause a problem. At your age it hard to believe that you may have testosterone deficiency. But if organs are underdeveloped then you need to go for investigations to evaluate the exact cause. That cause when sorted will help.
PE & ED may benefit from Ignator in getting aroused but you still need a proper treatment following a proper history is must.
Testosterone replacement therapy is good in testosterone deficiency. Also has side effects like aggravation of lower urinary tract symptoms,flare up of hidden prostate cancer,mood swings etc.. Ignitor is a new drug which contains combination of fenugreek extract,magnesium aspartate, zinc and vitamin B6.It works by displacing testosterone from SHBG/albumin.It raises the free testosterone.Apart from raising the sex hormone it also causes anabolic response in the body.Fenugreek also helps in improving glycemic control and also makes deranged lipid profile. But has no much research available over benefits or side effects. Your choice can be either way,,, replacement of testosterone improves sexual activity and your underdeveloped male organs need to be examined. Consult a endocrinologist for that.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.